# SDR SWAA111821

- Difficulty date: March 13, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N316SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23338
- Aircraft time: 78,961 hours, 72,292 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545773
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CV CHECK, FOUND CRACK IN FUSELAGE STA 616 +9 ABOVE STR 8L.  REPAIRED PER SRM.
